Don't touch kratom unless you are using it in place of herorein. Maybe because it am an ex addict but it was the hardest thing I have ever come off of. Worse than coming off my severe opiate addiction years ago.
If that doesn't scare someone away, nothing will.
more than 20 years ago I was misdiagnosed with anxiety (Dr was an idiot). He put me on an SSRI called Paxil. After a month on that stuff I became fearless. My natural response of fear was nonexistent.
I decided to find a new Dr out of a concern that I might actually do something stupid. That Dr found out that Dr #1 wasnt just stupid, he was unfit to practice. He prescribed beta blockers for a high BP issue I didn't have. I had severe adverse reactions to the beta blockers, and his answer was to give me an anxiety med.
Back on track with the story. I was on Paxil just long enough to endure withdrawal symptoms. I experienced phantom shock sensations, nausea, shaking, involuntary spasms, and severe mental fog. At times I would break out in a sweat and it felt like I had the flu. The Dr said I would endure similar withdrawal symptoms as someone quitting heroine cold turkey.
It was at that point in life I knew I never wanted to mess with anything that could cause a chemical dependence. Withdrawal is one of the worst things a person can go through. There were days I wanted to keep taking the SSRI I didn't need just to stop the suffering.
I endured almost 8 weeks of withdrawals.
When I read about kratom I knew immediately I wanted nothing to do with it.